PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 143 | 2 | 107-117
Tytuł artykułu

The structure of superilat graphs

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a structure theorem asserting that each superflat graph is tree-decomposable in a very nice way. As a consequence we fully determine the spectrum functions of theories of superflat graphs.
Słowa kluczowe
Rocznik
Tom
143
Numer
2
Strony
107-117
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-01-28
poprawiono
1993-05-04
Twórcy
autor
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] J. T. Baldwin, Fundamentals of Stability Theory, Springer, New York, 1985.
  • [2] J. T. Baldwin and S. Shelah, Second-order quantifiers and the complexity of theories, Notre Dame J. Formal Logic 26 (1985), 229-303.
  • [3] H. Herre, A. H. Mekler and K. Smith, Superstable graphs, Fund. Math. 118 (1983), 75-79.
  • [4] E. Hrushovski, Unidimensional theories are superstable, Ann. Pure Appl. Logic 50 (1990), 117-138.
  • [5] L. F. Low, Superstable trivial theories, preprint.
  • [6] M. Makkai, A survey of basic stability theory, with particular emphasis on orthogonality and regular types, Israel J. Math. 49 (1984), 181-238.
  • [7] L. Marcus, The number of countable models of a theory of one unary function, Fund. Math. 108 (1980), 171-181.
  • [8] E. A. Palyutin and S. S. Starchenko, Horn theories with non-maximal spectra, in: Model Theory and its Applications, Yu. L. Ershov (ed.), Nauka, Novosibirsk, 1988, 108-161.
  • [9] A. Pillay, Simple superstable theories, in: Classification Theory, J. T. Baldwin (ed.), Lecture Notes in Math. 1292, Springer, Heidelberg, 1987, 247-263.
  • [10] K. Podewski and M. Ziegler, Stable graphs, Fund. Math. 100 (1978), 101-107.
  • [11] A. N. Ryaskin, The number of models of complete theories of unars, in: Model Theory and its Applications, Yu. L. Ershov (ed.), Nauka, Novosibirsk, 1988, 162-182 (in Russian).
  • [12] J. Saffe, The number of uncountable models of ω-stable theories, Ann. Pure Appl. Logic 24 (1983), 231-261.
  • [13] S. Shelah, Classification Theory and the Number of Non-Isomorphic Models, North-Holland, Amsterdam, 1978.
  • [14] S. Shelah, On almost categorical theories, in: Classification Theory, J. T. Baldwin (ed.), Lecture Notes in Math. 1292, Springer, Heidelberg, 1987, 498-500.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv143i2p107bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.